Can someone help me figure this out?

I'm tapering down off Klonopin .5mg twice a day. I was on the medicstion for atound a year.. but i didnt always take it twice a day. Anyways I've been tapering for a little over a month & I'm down to a quarter of my .5mg pill. Am I going to fast? My last cut I stay on it for 2 weeks and I plan on staying on this cut for 2 weeks then stopping.

I've had some withdrawal symptoms like sweating, some nausea, I've always had the dizziness but it seems like it's been worse lately, also this past week I haven't been a la to sleep very well unless I take zquill or something.

I do know that despite the withdrawal symptoms I'm feeling a lot better. Like j can tell that this is the right thing to do.

Anyways, I was just wondering if y'all have gone through this and think maybe I'm going too fast or am I okay? Thanks!

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • You should be fine. Your last two weeks you should move them to like 1 day on 1 day off and then 1 day on and 2 off. You have to get your body to realize it will now start making all of the chemical in kolonopin itself and that sometimes is rough kicking in. So what if you might have to take one once in a while like 1 one week and maybe nothing for a month and need another. You were on a pretty low dose and not much time. You should have your brain trained back to not needing a boost at some point around the 4-6 month mark. The slower you go the more easier it is for your body to remember to make it for itself.

  • I concur lol x

  • Hi Elizabeth04, when I weaned off Ativan it was done in small cuts over a 2 week period for each cut (never more than 3 weeks). The idea is to cut slowly until you literally have powder in your hand. Never go back up, it just prolongs the agony. After the last bit of Klonopin, give it some time for your body to adjust to the dosage loss as well as for your brain to heal and manufacture the chemicals on it's own. Like you, I too felt better and better, knowing it ws the right choice. Continued good luck. You doing good xx

  • I was put on Ativan last month supposed to take .5mg twice a day but I dont, I'll take only .25mg in the morning before work, I also want to come off would I cut the .25 in half for a while? Is this how you did it. Thank you

    Missie

  • Hi Mpa5524, is it not working for you? That is such a low dosage to begin with as well as you having only been on it a month, I don't see you having a problem. Does your doctor know you want off this med? If it were me, I would cut that 0.25mg in half for 2-3 weeks, then that piece in half for another 2 weeks. I've noticed some say to then skip a day and take the next cut every other day for 2 weeks. And you should be okay. Slow is the key but never going back up on a dose. I would definitely mention this to your doctor. Good Luck xx

  • I'm just a big wimp with taking meds and just want to stick to the celexa and take the Ativan as needed if I ever needed it. I spoke to my Dr about this yesterday and he also said about weaning off and it hasnt been that long so I should be fine, then my mind was all over the place and stareted asking him questions about other things that I think I side tracked him as well lol.. thank you for your input :)

  • Mpa5524, you'll be okay :) x

You may also like...